`a`

Wave map with potential and hypersurface flow

Pages: 940 - 946, Issue Special, August 2005

 Abstract        Full Text (177.1K)              

Jian Zhai - Department of Mathematics, Zhejiang University, Hangzhou 310027, China (email)
Jianping Fang - Department of Mathematics, Zhejiang University, Hangzhou 310027, China (email)
Lanjun Li - Department of Mathematics, Zhejiang University, Hangzhou 310027, China (email)

Abstract: The simplified equation of the dynamics of weak ferromagnets magnetization is related to wave maps with potential. The global existence and behavior of solutions as parameter $\epsilon\to 0$ are obtained.

Keywords:  wave maps with potential; Hamilton-Jacobi equation; weak ferromagnets.
Mathematics Subject Classification:  Primary: 35L70,35Q60,35F20,78A25.

Received: September 2004;      Revised: May 2005;      Published: September 2005.